Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $\ell^2$–homology of even Coxeter groups

Timothy A Schroeder

Algebraic & Geometric Topology 9 (2009) 1089–1104
Bibliography
1 E M Andreev, Convex polyhedra of finite volume in Lobačevskiĭ space, Mat. Sb. (N.S.) 83 (125) (1970) 256 MR0273510
2 N Bourbaki, Lie groups and Lie algebras. Chapters 4–6, , Springer (2002) MR1890629
3 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. (2) 117 (1983) 293 MR690848
4 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
5 M W Davis, J Dymara, T Januszkiewicz, B Okun, Weighted L2–cohomology of Coxeter groups, Geom. Topol. 11 (2007) 47 MR2287919
6 M W Davis, G Moussong, Notes on nonpositively curved polyhedra, from: "Low dimensional topology (Eger, 1996/Budapest, 1998)" (editors K Böröczky Jr., W Neumann, A Stipsicz), Bolyai Soc. Math. Stud. 8, János Bolyai Math. Soc. (1999) 11 MR1747268
7 M W Davis, B Okun, Vanishing theorems and conjectures for the 2–homology of right-angled Coxeter groups, Geom. Topol. 5 (2001) 7 MR1812434
8 B Eckmann, Introduction to l2–methods in topology : reduced l2–homology, harmonic chains, l2–Betti numbers, Israel J. Math. 117 (2000) 183 MR1760592
9 J Lott, W Lück, L2–topological invariants of 3–manifolds, Invent. Math. 120 (1995) 15 MR1323981
10 G Moussong, Hyperbolic Coxeter groups, PhD thesis, The Ohio State University (1998)
11 T A Schroeder, Geometrization of 3–dimensional Coxeter orbifolds and Singer’s conjecture, Geom. Dedicata 140 (2009) 163